UNIGE document Scientific Article
previous document  unige:12299  next document
add to browser collection
Title

Irreducibility of unitary group representations and reproducing kernels Hilbert spaces

Authors
Bekka, M. Bachir
Published in Expositiones Mathematicae. 2003, vol. 21, no. 2, p. 115-149
Abstract We discuss unitary representations of groups in Hilbert spaces of functions given together with reproducing kernels, and in particular irreducibility. Our main focus is on examples, including spherical representations of orthogonal groups, distance-~ransitive finite graphs, irreducibility of induced representations, the discrete series of SL(2, R), and some representations of PGL(2, Qp). The appendix contains examples involving groups acting on rooted trees.
Keywords Irreducible representationsunitary representationsreproducing kernels
Stable URL https://archive-ouverte.unige.ch/unige:12299
Full text
Article (Published version) (1.8 MB) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

213 hits

0 download

Update

Deposited on : 2010-11-02

Export document
Format :
Citation style :